# SDR CAL950691

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Part time: 30,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - FLT MIDD - INSPECTION FOUND INTERGRANULAR CORROSION ON STR 26L AT BS 500C.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-00-3 AND SRM 51-30-02.    (X)
